# SDR SIMA200521613

- Difficulty date: August 3, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: 128097760
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EVV - FLT 4304 - OVERWING AISLE EMERGENCY EXIT SIGN FAILS TO ILLUMINATE.  REPLACED NR 2 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
